# SDR FDEA201111144913

- Difficulty date: November 14, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 61,638 hours, 18,696 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1017
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFL LWR CARGO COMP FRAME UPPER SURFACE HAS DENT AT STA 1520, BETWEEN S25L & S26L.  REPAIRED IAW EA F-5310-153466.   REPAIR CLASSIFIED AS MAJOR.
